Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2010, Volume 50, Number 2, Pages 338–346 (Mi zvmmf4832)  

This article is cited in 3 scientific papers (total in 3 papers)

Selection functionals in autonomous models of biological systems with continuous age and spatial structure

V. N. Razzhevaĭkin

Dorodnicyn Computing Center, Russian Academy of Sciences, ul. Vavilova 40, Moscow, 119333, Russia

Abstract: The theory of the relation between evolutionary optimality and the stability of equilibrium states is described. The main result of the theory is stated in the case of quasilinear dynamical systems in normed spaces. Applications of the theory to models of structured biological communities are discussed. Functionals for communities with an age and spatial structure are computed on the basis of available information on steady-state stationary distributions. The functionals are optimized with respect to the parameters of evolutionary selection.

Key words: models of biological systems, stability, evolutionary optimality, age structure, spatial structure.

Full text: PDF file (217 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2010, 50:2, 322–329

Bibliographic databases:

UDC: 519.634
Received: 01.04.2009

Citation: V. N. Razzhevaǐkin, “Selection functionals in autonomous models of biological systems with continuous age and spatial structure”, Zh. Vychisl. Mat. Mat. Fiz., 50:2 (2010), 338–346; Comput. Math. Math. Phys., 50:2 (2010), 322–329

Citation in format AMSBIB
\Bibitem{Raz10}
\by V.~N.~Razzheva{\v\i}kin
\paper Selection functionals in autonomous models of biological systems with continuous age and spatial structure
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2010
\vol 50
\issue 2
\pages 338--346
\mathnet{http://mi.mathnet.ru/zvmmf4832}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2681158}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010CMMPh..50..322R}
\transl
\jour Comput. Math. Math. Phys.
\yr 2010
\vol 50
\issue 2
\pages 322--329
\crossref{https://doi.org/10.1134/S0965542510020132}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000277336800013}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77950493417}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4832
  • http://mi.mathnet.ru/eng/zvmmf/v50/i2/p338

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Razzhevaikin, “Leader in a diffusion competition model”, Comput. Math. Math. Phys., 55:3 (2015), 432–436  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. V. N. Razzhevaikin, “Some fundamental issues of mathematical simulation in biology”, Comput. Math. Math. Phys., 58:2 (2018), 238–247  mathnet  crossref  crossref  isi  elib
    3. V. N. Razzhevaikin, E. E. Tyrtyshnikov, “On the Construction of Stability Indicators for Nonnegative Matrices”, Math. Notes, 109:3 (2021), 435–444  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:210
    Full text:76
    References:31
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022